# SDR SWIA202108160311

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 38,564 hours, 29,146 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD IS CRACKED IN THE UPPER LH CORNER NEAR THE TERMINAL BLOCK.   (FILED CLOSED)    REMOVED AND REPLACED THE CAPTAINS SIDE WINDSHILED PER AMM 56-11-07 AND TASK CARD 56-220-1000-SKY. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME. / TORQE WRENCH TUSCAL 305 S/N 0914804475  CAL DUE 10/2021 / TORQUE WRENCH TUSCAL 201 0120113976  CAL DUE 02/2022
